# SDR 95ZZZX3568

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N100Y
- Make and model: Beech 300BEECH
- Aircraft serial: FA68
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210212D
- Condition: Misoverhauled
- Location: Mount Base
- Component: Woodward
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED A ZERO TIME SINCE OVERHAUL PROP GOVERNOR FROM PRATT & WHTINEY.  FOUND GOVERNOR MOUNT BASE WARPED, SO GOVERNOR WOULD NOT SEAT.  ALSO, FOUND SPINDLE MOVEMENT ROUGH, SENT BACK TO PRATT & WHITNEY.
